# SDR CA150504009

- Difficulty date: May 4, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- Engine: Hnywl AS90711A
- System (JASC): 2721 · Rudder Tab Control System
- Part: Trim Switch
- Part number: 3900620503
- Condition: Failed
- Location: Cockpit
- Part time: 2,435 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) RUDDER TRIM RUNAWAY.  PILOT REPORTS SHORTLY AFTER TAKEOFF HE ROTATED THE RUDDER TRIM KNOB & WHEN HE LET GO OF THE RUDDER TRIM KNOB, IT WOULD NOT STOP TRIMMING & CONTINUED TO TRIM THE RUDDER IN THE PREVIOUS SELECTED DIRECTION.  HE SELECTED THE RUDDER TRIM BACK TO THE OTHER DIRECTION & FINALLY IT BEGAN TO COME BACK TO CENTER.  THE PILOT ELECTED TO DIVERT BACK TO HOME BASE AIRPORT FROM WHICH HE HAD TAKEN OFF.  LANDING WAS UNEVENTFUL & THE TRIP WAS CANCELLED.
